MAUDE Adverse Event Report: MASIMO - 40 PARKER RAD-5V PULSE OXIMETER

MASIMO - 40 PARKER RAD-5V PULSE OXIMETER
Model Number 25199
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacuring narrative: the product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted., other, other text: initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).
 
Event or Problem Description
The customer reported the device is missing an led segment.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned device was evaluated.During inspection, the unit was found to have an led segment on the upper digit display which did not illuminate.Alarm alert conditions with audible and visual status indicators were found to be functional.Internal inspection was unable to isolate the failure to a component.All led segments were found to be fully functional; the system board likely had borderline faulty led.As a secondary failure, cracks were found in the device's housing.A service history record review reveals that this unit was in the field for over one (1) year with no previous issues related to this reported event.(b)(6).

Brand Name
RAD-5V PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8034060
Report Number2031172-2018-00529
Device Sequence Number1584900
Product Code DQA
UDI-Device Identifier00843997005524
UDI-Public00843997005524
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K033998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25199
Device Catalogue Number9197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/11/2018
Supplement Date Received by Manufacturer11/06/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1